Alert archive / Mississippi / River Flood Warnings in 2024

River Flood Warning 32, NWS Mobile, AL

March 26, 2024George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 26, 2024, 8:43 AM CDT for George County, Greene County, Wayne County, Mississippi. It took effect at Mar 28, 2024, 7:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 26, 2024, 8:43 AM CDT (13:43 UTC)
In effect from
Mar 28, 2024, 7:00 AM CDT
Expired
Apr 1, 2024, 3:15 PM CDT
In force
4 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 21.57 ft at Mar 29, 2024, 10:00 PM CDT.

actionminormoderate15202503/2603/2703/2803/2903/3003/3104/0104/02
Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

387 
WGUS44 KMOB 261343
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
843 AM CDT Tue Mar 26 2024

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Chickasawhay At Leakesville affecting Greene, Wayne and George 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-271345-
/O.NEW.KMOB.FL.W.0032.240328T1400Z-000000T0000Z/
/LEKM6.1.ER.240328T1400Z.240331T0000Z.000000T0000Z.NO/
843 AM CDT Tue Mar 26 2024

...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Tuesday the stage was 15.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to 23.0 feet
    Saturday evening. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
13 follow-up statements
511 
WGUS84 KMOB 270234
FLSMOB

Flood Statement
National Weather Service Mobile AL
934 PM CDT Tue Mar 26 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Wayne and Greene 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-280245-
/O.EXT.KMOB.FL.W.0032.240328T2248Z-000000T0000Z/
/LEKM6.1.ER.240328T2248Z.240331T0000Z.000000T0000Z.NO/
934 PM CDT Tue Mar 26 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Tuesday the stage was 15.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday afternoon and continue rising to a crest of 23.0
    feet Saturday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
606 
WGUS84 KMOB 271401
FLSMOB

Flood Statement
National Weather Service Mobile AL
901 AM CDT Wed Mar 27 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Greene and Wayne 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-281415-
/O.EXT.KMOB.FL.W.0032.240328T1600Z-000000T0000Z/
/LEKM6.1.ER.240328T1600Z.240401T0000Z.000000T0000Z.NO/
901 AM CDT Wed Mar 27 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Wednesday the stage was 17.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning and continue rising to 23.0 feet Sunday
    evening. Additional rises are possible thereafter.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
152 
WGUS84 KMOB 280118 RRA
FLSMOB

Flood Statement
National Weather Service Mobile AL
818 PM CDT Wed Mar 27 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Wayne and Greene 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-290130-
/O.EXT.KMOB.FL.W.0032.240328T1200Z-000000T0000Z/
/LEKM6.1.ER.240328T1200Z.240331T1200Z.000000T0000Z.NO/
818 PM CDT Wed Mar 27 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 18.9 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning and continue rising to a crest of 23.0 feet
    Sunday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
462 
WGUS84 KMOB 281356
FLSMOB

Flood Statement
National Weather Service Mobile AL
856 AM CDT Thu Mar 28 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene, Wayne and George 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-291400-
/O.CON.KMOB.FL.W.0032.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.240328T1145Z.240331T1200Z.000000T0000Z.NO/
856 AM CDT Thu Mar 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until further notice.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Thursday the stage was 20.1 feet.
  - Forecast...The river is expected to rise to a crest of 23.0
    feet Sunday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
537 
WGUS84 KMOB 290116
FLSMOB

Flood Statement
National Weather Service Mobile AL
816 PM CDT Thu Mar 28 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene, George and Wayne 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-300130-
/O.CON.KMOB.FL.W.0032.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.240328T1145Z.240331T1200Z.240402T1851Z.NO/
816 PM CDT Thu Mar 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until further notice.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 20.8 feet.
  - Forecast...The river is expected to rise to a crest of 23
    feet Sunday morning. The river is then expected to commence a
    slow fall through early next week.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
743 
WGUS84 KMOB 291325
FLSMOB

Flood Statement
National Weather Service Mobile AL
825 AM CDT Fri Mar 29 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene, Wayne and George 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-301330-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240403T0052Z/
/LEKM6.1.ER.240328T1145Z.240331T1200Z.240402T1851Z.NO/
825 AM CDT Fri Mar 29 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until Tuesday evening.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Friday the stage was 21.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:15 AM CDT Friday was 21.3 feet.
  - Forecast...The river is expected to rise to a crest of 23.0
    feet Sunday morning. It will then fall below flood stage
    early Tuesday afternoon.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

10
282 
WGUS84 KMOB 300200
FLSMOB

Flood Statement
National Weather Service Mobile AL
900 PM CDT Fri Mar 29 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Wayne and Greene 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-310200-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240402T1030Z/
/LEKM6.1.ER.240328T1145Z.240331T0000Z.240402T0430Z.NO/
900 PM CDT Fri Mar 29 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 21.6 feet.
  - Forecast...The river is expected to crest around 21.8 feet
    Saturday evening and is forecast to fall below flood stage
    late Monday night.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
733 
WGUS84 KMOB 301323
FLSMOB

Flood Statement
National Weather Service Mobile AL
823 AM CDT Sat Mar 30 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Wayne, George and Greene 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-311330-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240402T2200Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240402T1600Z.NO/
823 AM CDT Sat Mar 30 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 22.0 feet, flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Saturday the stage was 21.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late Tuesday morning and continue falling to 18.2 feet
    Thursday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
366 
WGUS84 KMOB 310104
FLSMOB

Flood Statement
National Weather Service Mobile AL
804 PM CDT Sat Mar 30 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Wayne, George and Greene 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-010115-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240401T2100Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240401T1500Z.NO/
804 PM CDT Sat Mar 30 2024

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until Monday afternoon.

* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some 
  roads in low lying areas become cut off by high water.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Saturday the stage was 21.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late Monday morning and continue falling to 14.2 feet
    Thursday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
626 
WGUS84 KMOB 311341
FLSMOB

Flood Statement
National Weather Service Mobile AL
841 AM CDT Sun Mar 31 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Wayne and Greene 
  Counties.

For the Chickasawhay River...including Leakesville...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-153-011345-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240402T0000Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240401T1800Z.NO/
841 AM CDT Sun Mar 31 2024

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until tomorrow evening.

* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Sunday the stage was 21.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 15.5 feet
    Friday morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
794 
WGUS84 KMOB 010214
FLSMOB

Flood Statement
National Weather Service Mobile AL
914 PM CDT Sun Mar 31 2024

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting Greene, Wayne and George 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-020215-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240402T0224Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240401T2024Z.NO/
914 PM CDT Sun Mar 31 2024

...FLOOD WARNING IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until Monday evening.

* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Sunday the stage was 21.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late Monday afternoon or Monday evening and continue falling
    to 13.1 feet Friday evening.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
238 
WGUS84 KMOB 011423
FLSMOB

Flood Statement
National Weather Service Mobile AL
923 AM CDT Mon Apr 1 2024

...The Flood Warning continues for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George, Greene and Wayne 
  Counties.

For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-153-020130-
/O.EXT.KMOB.FL.W.0032.000000T0000Z-240402T0130Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240401T1930Z.NO/
923 AM CDT Mon Apr 1 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chickasawhay at Leakesville.

* WHEN...Until this evening.

* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 20.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 13.8 feet Saturday
    morning.
  - Flood stage is 20.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$
440 
WGUS84 KMOB 012015
FLSMOB

Flood Statement
National Weather Service Mobile AL
315 PM CDT Mon Apr 1 2024

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Chickasawhay At Leakesville affecting George and Greene Counties.

MSC039-041-153-012115-
/O.CAN.KMOB.FL.W.0032.000000T0000Z-240401T2015Z/
/LEKM6.1.ER.240328T1145Z.240330T0345Z.240401T1751Z.NO/
315 PM CDT Mon Apr 1 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chickasawhay At Leakesville.

* ADDITIONAL DETAILS...
  - At 2:15 PM CDT Monday the stage was 19.9 feet.
  - Forecast...The river is expected to fall to 13.8 feet
    Saturday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
      3100 8875 3110 8858


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 26, 7:25 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Mar 26, 7:25 AM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
725 AM CDT Tue Mar 26 2024

...New UPDATE...

.MESOSCALE UPDATE...
Issued at 725 AM CDT Tue Mar 26 2024

Forecast, with regard to PoPs, is looking good with likely to
categorical PoPs moving east across the forecast area this
morning, gradually diminishing from west to east this afternoon.
We have coordinated with SPC and the general consensus is that the
severe threat has all but ended for our area, but some gusty winds
up to 30 to 35 MPH could be possible with heavier showers and
with the windshift along the leading outflow boundary this
morning.

Gradient winds are gradually diminishing over the region as well.
Although winds will still be a little breezy, up to 20 to 25 mph
outside of convective areas, the Wind Advisory was allowed to
expire at 7 AM.

Likewise, with the winds diminishing, the Gale Warning for the
Marine Area was also allowed to expire at 7 AM, although a Small
Craft Advisory will remain in effect for the Gulf marine zones
through 1 AM Wednesday.

The High Surf Warning will continue through 10 AM this morning,
but waves decrease enough for the Warning to become a High Surf
Advisory for the remainder of today, tonight and into early
Wednesday morning.

Updated products indicating these changes will be issued shortly.
/12

&&

.PREV DISCUSSION... /issued 653 AM CDT Tue Mar 26 2024/

..New AVIATION...

AVIATION...
(12Z TAFS)
Issued at 653 AM CDT Tue Mar 26 2024

IFR conditions (ceilings and visibilities) in the vicinity of an
area of rain and showers that will be moving across the region
this morning. Otherwise, MVFR conditions outside of the
heavier shower areas. Gradient winds in advance of the rain area
are gradually diminishing, but still south to southeast at 15 to
20 knots in most locations. Along the leading edge of the rain
area, where the more convective cells are located, a quick
windshift associated with the outflow boundary is producing
northwesterly winds that occasionally will gust to 30 to 35 knots.
The area of showers and storms will move across the central and
eastern portions of our forecast area this morning, then generally
moving east of the area by early afternoon. The northerly winds
become more synoptically established this afternoon through
tonight, gradually diminishing. /12

PREV DISCUSSION... /issued 444 AM CDT Tue Mar 26 2024/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Wednesday)
Issued at 444 AM CDT Tue Mar 26 2024

A drier airmass will move into the area late this afternoon and
tonight as rain moves east out of the area as surface low pressure
along the central Gulf coast region early this morning moves off
to the east later today. Southwesterly flow aloft continues
through the near term period, but height falls and any significant
forcing/dynamics will be lifting quickly north away from our area
this morning in the southwesterly flow aloft to the east of a
broad upper trough over the central CONUS. Ongoing showers, and a
few thunderstorms, will sweep east across our forecast area this
morning, but with best support lifting out the severe threat
appears somewhat diminished. There could still be a small area of
instability work far enough inland over our area to maintain a
small severe threat this morning, however (mainly along the I-65
corridor in AL and over the western FL panhandle). By this
afternoon, most of the convection is expected to have moved east
of most of our area, but some showers possibly lingering over the
far eastern counties into this evening. Late tonight and Wednesday
look for mainly dry conditions across the entire forecast area. A
broad upper trough remains in place over the central CONUS today
through Wednesday, so mild and near normal temperatures are
expected. Highs both today and Wednesday will be in the 70s. Lows
tonight will range from the mid and upper 40s over far inland
areas of southeast MS and southwest AL, but in the 50s for areas
further south toward the coast. Coastal impacts (high surf
through this morning, rip currents through late Wednesday) will
continue but will be gradually improving. Will still be a little
breezy today, especially this morning, but not as windy as
yesterday, and the Wind Advisory will expire at 7 AM. /12

SHORT/LONG TERM...
(Wednesday night through Monday)
Issued at 444 AM CDT Tue Mar 26 2024

The broad upper trough will be moving east across our area
Wednesday night, and move off to our east by Thursday. A
west to northwest upper flow develops on Thursday as the upper
trough moves east and surface high pressure building east across
our area. Dry and warm conditions the persist on Friday and
through the weekend as a surface high pressure drifts eastward
over the area. Southerly flow returns by early next week as a
result of the surface high pressure becoming centered over the
western Atlantic. Upper flow also becomes more zonal early next
week as an upper ridge pushes out over the southern Gulf. Moisture
will begin to increase slightly on Monday, but conditions should
still remain dry given the overall subsident pattern. Lows
Wednesday night will be similar to Tuesday night with 40s inland
and 50s closer to the coast. Highs on Thursday will primarily be
in the lower 70s. Lows Thursday night and Friday nights will
primarily be in the 40s with some lower 50s at the coast. Upper
ridging builds Friday through Monday, with return low level flow
setting up as surface ridge moves off and remains to our east. As
a result, moderating temperatures are expected. Daytime highs
over the weekend and into early next week will rise through the
70s and into the 80s for most locations by Monday. Overnight lows
Saturday night and Sunday night will be in the 50s for inland
locations but low to mid 60s along the immediate coast. 14/12

MARINE...
Issued at 444 AM CDT Tue Mar 26 2024

Strong onshore flow will persist through this morning ahead
of the approaching system. Frequent gusts to gale force are
likely through early this morning, with winds decreasing to
advisory levels later today and continuing through tonight.
Hazardous conditions for small craft likely through today.
Moderate offshore flow will prevail with gradually diminishing
seas in the wake of the system Wednesday through Friday. /12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      76  52  76  49  72  44  74  49 /  80   0   0   0   0   0   0   0
Pensacola   74  56  76  52  72  48  72  52 /  90  10  10   0   0   0   0   0
Destin      72  59  75  55  73  51  71  54 /  90  30  20   0   0   0   0   0
Evergreen   74  49  76  46  72  41  76  44 /  90  10   0   0   0   0   0   0
Waynesboro  75  47  71  45  70  41  74  46 /  40   0   0   0   0   0   0   0
Camden      71  48  71  46  68  40  73  46 /  90   0   0   0   0   0   0   0
Crestview   73  52  78  48  73  42  76  45 / 100  20  10   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Wednesday night for ALZ265-
     266.

     High Surf Warning until 10 AM CDT this morning for ALZ265-266.

     High Surf Advisory until 10 AM CDT Wednesday for ALZ265-266.

FL...High Rip Current Risk through late Wednesday night for FLZ202-
     204-206.

     High Surf Warning until 10 AM CDT this morning for FLZ202-204-
     206.

     High Surf Advisory until 10 AM CDT Wednesday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 AM CDT Wednesday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 26, 8:35 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
835 AM CDT Tue Mar 26 2024

ALZ264-266-FLZ202-261400-
Baldwin Coastal AL-Baldwin Central AL-Escambia Coastal FL-
835 AM CDT Tue Mar 26 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES THROUGH 900 AM CDT...

At 835 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Point Clear, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fairhope, Foley, Robertsdale, Point Clear, Loxley, Lillian, Magnolia
Springs, Bon Secour, Summerdale, Silverhill, Perdido Beach, and
Elberta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 8803 3079 8769 3079 8756 3056 8743
      3055 8744 3052 8744 3054 8741 3039 8733
      3023 8779
TIME...MOT...LOC 1335Z 238DEG 46KT 3046 8790

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10

Nearby

River Flood Warnings in Mississippi, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.